# SDR AALA202508149678

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 40,053 hours, 16,485 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: D5528186000200
- Condition: Cracked
- Location: Zone 300  Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR INBOARD ACTUATOR FITTING LOCKING LUG CRACKED BETWEEN ELEVATOR RIBS 4 AND 5. REPAIRED FITTING PER SRM 55-26-47-300-001.
